# SDR Q2SA20210909455

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 51,848 hours, 28,918 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN COMPLETING BEFORE LANDING CHECKLIST, FLAP HANDLE SELECTED TO 30, FLAP INDICATOR NEEDLE INDICATED 8 + 10 DEGREES. ON THE GO AROUND, THE FLAP NEEDLES MATCHED AT 10 DEGREE. COMPLETED THE QRH PROCEDURE, USING ALTERNATE FLAP MASTER SWITCH AND ELECTRICALLY MOVED THE FLAP TO 15 DEGREE. AIRCRAFT LANDED WITHOUT FURTHER PROBLEM. COMPLIED WITH FIM 27-51, TASKS 813 AND 836, NO FAULT/INTERMITTENT. PERFORMED FSEU BITE TEST, NO FAULTS NOTED CURRENT/HISTORY. AS PRECAUTION, REPLACED LH FLAP POSITION TRANSMITTER PER AMM. PERFORMED MULTIPLE FLAP CYCLES, FLAP POSITION SENSOR TESTED GOOD. AIRCRAFT RETURNED TO SERVICE.
